Über die quadratischen Zahlkörper mit Primzerlegung

Rédei László: Über die quadratischen Zahlkörper mit Primzerlegung. In: Acta scientiarum mathematicarum, (21) 1-2. pp. 1-3. (1960)

[thumbnail of math_021_fasc_001_002_001-003.pdf]
Preview
Cikk, tanulmány, mű
math_021_fasc_001_002_001-003.pdf

Download (648kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 1-3
Language: German
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38580/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 3. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 09:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/13893

Actions (login required)

View Item View Item